# SDR SWAA2021060981467

- Difficulty date: March 23, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CABIN ; CABLE ATTACH CLIP ; AT STA 867 BETWEEN STRINGER 2R AND 3R CRACKED / REMOVED AND REPLACED CLIP AT STA 867 BETWEEN STR 2R AND 3R PER SRM 51-40-02.
